# SDR CALA2013102192214

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 58,213 hours, 21,959 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY HIGH FREQUENCY RADIO 1 INOPERATIVE.  TINNY SOUND & UNREADABLE BY ATC.  REPLACED NR 1 VHF TRANSCEIVER, TESTED OK AMM.
